# SDR MASA2011101163841

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 22,550 hours, 15,552 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 & 4 BRAKES INOP.  BLED BRAKES AND PERFORMED TAXI CHECK.
